Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Diagnosed with typhoid, took treatment. Low fever in the evenings. Normal? Can take normal diet?

Hello Doctor! I was diagnosed typhoid by my doctor and prescribed me ciprofloaxcin 750mg twice for 14 days. Even after finishing the course I still have the fever in the evening of around 99/99.5 and goes off in half an hour. My fever never reached 100 F even before when i was asked to take the typhidot test. I believed that typhoid fever generally starts off as high ( 103-4 F). But the dr said that it wasnt necessary as the test of typhidot was positive. I initially had my CBC, stool culture which were all normal. No abnormality what so ever in the WBC etc. Still after taking the medicine I feel week .. body pains and not been able to eat very much, the same elevated temperature 98.6 but 100. I am not sure if its oky if the temperature is below 100 F, if i should still continue the ciprofloaxcin, should i get back to my desi diet (roti and curry) or i have to still stay with oat meal and khichri, daliya (rice). I am confused. My dr says that its okay, below 100 F is not fever. Dont worry and eat desi food . But i am not able to convince myself. Please Help! May God Bless You.
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

Usually the fever subsides by fourth day or so.
Persistent fever by 2 weeks, may mean the bacteria was not sensitive to the medicine or there may be some complication.
You may need a second opinion / re-assessment and assistance

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor